# SDR FDEA202006051136

- Difficulty date: June 5, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N147FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63094
- Aircraft time: 5,297 hours, 2,370 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector Loop
- Part number: S283T00445
- Condition: Failed
- Location: Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

17 MIN INTO FLT RECEIVED LEFT DUCT LEAK LIGHT ON  OVERHEAD PANEL., NO EICAS.  RAN CHECKLIST AND LIGHT WENT OUT FOR REMAINDER OF FLT.  FLT CONDITION LEVEL CRUISE AT FL350.  REMOVED AND REPLACED ELEMENT TS407 PER AMM  26-18-01-4-2. LOOP OPS CHECK IS GOOD.  INSTALLED ALL PANELS UNDER LEADING EDGE AND OVER WING PYLON AREA IAW AMM 57-41-01-4-0.  OK FOR SERVICE.
